×

Some binomial series obtained by the WZ-method. (English) Zbl 1013.33010

The author obtains Ramanujan’s formulae and some new interesting Ramanujan-like sums.

MSC:

33F10 Symbolic computation of special functions (Gosper and Zeilberger algorithms, etc.)
33C20 Generalized hypergeometric series, \({}_pF_q\)
11B65 Binomial coefficients; factorials; \(q\)-identities
05A19 Combinatorial identities, bijective combinatorics
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Ramanujan, S., Modular equations and approximations to π, Quart. J. pure appl. math., 45, 350-372, (1914) · JFM 45.1249.01
[2] Bailey, W.N., Generalized hypergeometric series, (1935), Cambridge Univ. Press, p. 39 · Zbl 0011.02303
[3] Wilf, H.S.; Zeilberger, D., Rational functions certify combinatorial identities, J. amer. math. soc., 3, (1990) · Zbl 0695.05004
[4] Zeilberger, D., Closed-form (pun intended!), Contemp. math., 143, (1993) · Zbl 0808.05010
[5] Petkovšek, M.; Wilf, H.S.; Zeilberger, D., A=B, (1996), Peters
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.